# SDR CA971027012

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Transducer
- Part number: FA2091
- Condition: Rusted
- Location: Left Hand
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LEFT FUEL TRANSDUCER FOUND RUSTED, REPLACED BY NEW PLASTIC TYPE. THIS AIRCRAFT HAS THE FLINT AUXILIARY SYSTEM STC SA4366WE INSTALLED WHICH CONTAINS STEEL PARTS AND ACCORDING TO SUBMITTER IS CAUSING THE CORROSION AND CAN CLOG FUEL SYSTEM.
